A proof of the inverse function theorem
Revista colombiana de matematicas, Tome 5 (1971), pp. 19-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1971__5_181586,
author = {Guillermo Restrepo},
title = {A proof of the inverse function theorem},
journal = {Revista colombiana de matematicas},
pages = {19--24},
year = {1971},
volume = {5},
zbl = {0252.26003},
url = {http://geodesic.mathdoc.fr/item/RCM_1971__5_181586/}
}
Guillermo Restrepo. A proof of the inverse function theorem. Revista colombiana de matematicas, Tome 5 (1971), pp. 19-24. http://geodesic.mathdoc.fr/item/RCM_1971__5_181586/